# SDR 99T64R508W

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Kick Plate
- Condition: Damaged
- Location: Cabin
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  TYPE ONE EMERGENCY EXIT DOOR LEFT SIDE.  KICK PLATE DAMAGED.  (EO).  STOP DRILLED CRACK, NDT TO ASSURE CRACKS HAD BEEN STOPPED.  WELDED KICK PLATE AND NDT TO ASSURE NO FLAWS IN WELD, NONE NOTED.  PER EO 99-174 WITH APPROVED 8110-3 DATED 10-14-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
